MathSciNet Relay Station
MathSciNet bibliographic data
MR199952 65.35
Trench, William F.; Scheinok, Perry A. On the inversion of a Hilbert type matrix. SIAM Rev. 8 1966 57–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement